| Model Number |
3670 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient underwent an implant procedure where in post-op, patient noted pain in their leg.Surgical intervention took place to explant system.Pain resolved post removal.
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.